Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A Poincaré-type inequality for solutions of elliptic differential equations


Author: William P. Ziemer
Journal: Proc. Amer. Math. Soc. 97 (1986), 286-290
MSC: Primary 35B45; Secondary 35J15, 35J60, 35R45
DOI: https://doi.org/10.1090/S0002-9939-1986-0835882-5
MathSciNet review: 835882
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A sharpened version of the Poincaré inequality is shown to hold for solutions of a large class of second order elliptic equations.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35B45, 35J15, 35J60, 35R45

Retrieve articles in all journals with MSC: 35B45, 35J15, 35J60, 35R45


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1986-0835882-5
Keywords: Poincaré inequality, elliptic equations
Article copyright: © Copyright 1986 American Mathematical Society